Bayesian estimator of a change point in the hazard function

Creative Commons License

Karasoy D.

Mathematical and Computational Applications, vol.17, no.1, pp.29-38, 2012 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.3390/mca17010029
  • Journal Name: Mathematical and Computational Applications
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.29-38
  • Keywords: Bayesian estimator, Change point, Constant hazard, Survival analysis
  • Hacettepe University Affiliated: Yes


This article presents a new approach for obtaining the change point in the hazard function. The proposed approach is developed with the Bayesian estimator. Using a simulation study, mean value and mean square error (MSE) of proposed estimator are obtained and compared with the mean and MSE of traditional estimators. It is showed that the proposed estimator is more efficient than the traditional estimators in many cases. Furthermore, a numerical example is discussed to demonstrate the practice of the proposed estimator.